# SDR ASOA201705305081

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 41,080 hours, 31,586 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 98012734
- Condition: Shorted
- Location: Nr 2
- Part time: 40,407 hours, 31,769 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MFD NR 2 WENT BLANK AT THE SAME TIME AS AN ELECTRICAL BURNING ODOR.  MX REMOVED AND REPLACED NR 2 MFD WITH OPERATIONAL CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
